Journal of Inequalities and Applications
Volume 5 (2000), Issue 5, Pages 505-513

On a further generalization of Steffensen’s inequality

Hillel Gauchman

Department of Mathematics, Eastern Illinois University, 600 Lincoln Avenue, Charleston 61920-3099, IL, USA

Received 29 July 1999; Revised 3 September 1999

Copyright © 2000 Hillel Gauchman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Pečarić (J. Math. Anal. Appl., 104 (1984), 432–434) proved two theorems generalizing Steffensen’s inequality. We extend Pečarić’s results to the case of integrals over a general measure spaces. Some applications are also given.